Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 80, NWS Tulsa, OK

April 22, 2020Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 3:13 PM CDT for Osage County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2020, 3:13 PM CDT (20:13 UTC)
Expired
Apr 22, 2020, 3:45 PM CDT
In force
32 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Osage County, OK

The radar

The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-449 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

173 
WUUS54 KTSA 222013
SVRTSA
OKC113-222045-
/O.NEW.KTSA.SV.W.0080.200422T2013Z-200422T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
313 PM CDT Wed Apr 22 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Osage County in northeastern Oklahoma...

* Until 345 PM CDT.

* At 313 PM CDT, a severe thunderstorm was located 8 miles south of
  Pearsonia, moving northeast at 50 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Bigheart...                       Sunset Lake...

LAT...LON 3662 9655 3670 9660 3694 9623 3680 9613
TIME...MOT...LOC 2013Z 235DEG 42KT 3668 9651 

HAIL...1.25IN
WIND...<50MPH
 
$$
4 follow-up statements
265 
WWUS54 KTSA 222018
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
318 PM CDT Wed Apr 22 2020

OKC113-222045-
/O.CON.KTSA.SV.W.0080.000000T0000Z-200422T2045Z/
Osage OK-
318 PM CDT Wed Apr 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN OSAGE COUNTY...

At 318 PM CDT, a severe thunderstorm was located 5 miles south of
Pearsonia, moving northeast at 45 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Bigheart...                       Sunset Lake...

LAT...LON 3663 9653 3672 9656 3694 9623 3680 9613
TIME...MOT...LOC 2018Z 231DEG 40KT 3672 9647 

HAIL...1.50IN
WIND...<50MPH
 
$$
572 
WWUS54 KTSA 222029
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
329 PM CDT Wed Apr 22 2020

OKC113-222045-
/O.CON.KTSA.SV.W.0080.000000T0000Z-200422T2045Z/
Osage OK-
329 PM CDT Wed Apr 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN OSAGE COUNTY...

At 329 PM CDT, a severe thunderstorm was located 5 miles east of
Pearsonia, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Bigheart...                       Sunset Lake...

LAT...LON 3669 9643 3680 9644 3694 9623 3680 9613
TIME...MOT...LOC 2029Z 234DEG 38KT 3678 9636 

HAIL...1.00IN
WIND...<50MPH
 
$$
619 
WWUS54 KTSA 222037
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
337 PM CDT Wed Apr 22 2020

OKC113-222045-
/O.CON.KTSA.SV.W.0080.000000T0000Z-200422T2045Z/
Osage OK-
337 PM CDT Wed Apr 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN OSAGE COUNTY...

At 336 PM CDT, a severe thunderstorm was located 4 miles west of 
Sunset Lake, moving northeast at 40 mph.  The storm has weakened 
some and the warning may be allowed to expire.  

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations in or near the path include...
Bigheart...                       Sunset Lake...

LAT...LON 3673 9637 3681 9642 3694 9623 3680 9613
TIME...MOT...LOC 2036Z 235DEG 33KT 3680 9631 

HAIL...1.00IN
WIND...<50MPH
 
$$
764 
WWUS54 KTSA 222041
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
341 PM CDT Wed Apr 22 2020

OKC113-222051-
/O.EXP.KTSA.SV.W.0080.000000T0000Z-200422T2045Z/
Osage OK-
341 PM CDT Wed Apr 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY WILL
EXPIRE AT 345 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore the warning will be allowed to expire.

LAT...LON 3673 9637 3681 9642 3694 9623 3680 9613
TIME...MOT...LOC 2041Z 235DEG 42KT 3682 9628 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 1:59 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 22, 1:59 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
159 PM CDT Wed Apr 22 2020

.DISCUSSION...
Scattered thunderstorms persist this afternoon north of
a surface boundary that is currently near a KMLC-KFSM
line. This all thanks to isentropic lift and a mid-level
low spinning across northwest Oklahoma. This activity will
continue into the evening across northeast Oklahoma and
northwest Arkansas as the mid-level low tracks to the
east. There will be enough instability for these storms
to become severe with large hail the concern.

The showers and thunderstorms have come to an end for now
across southeast Oklahoma. However, the threat for storms
will return late this afternoon and evening for this area.
Storms are now rapidly developing across southwest Oklahoma
in the vicinity of the surface low and dryline. This activity
will continue to spread to the east as the surface low
moves off to the northeast. As these storms roll into
southeast Oklahoma late this afternoon and early this
evening, they should remain surface based as the warm sector
surges into far southeast Oklahoma. These are the storms
that are expected to be able to produce tornadoes, large
hail and damaging winds with plenty of deep layer wind
shear and a nose of adequate surface instability moving into
place. The bulk of the severe weather should exit the
area by 3z with all the showers and storms associated
with the mid-level low ending by 12z Thursday.

One-half inch to around 1.50 inches has fallen in the current
flash flood watch across northeast Oklahoma. Could see another
inch or so in some areas in the watch area through early this
evening. So, will leave the watch in place as is for now.

After a dry day on Thursday, the chances of showers and
thunderstorms will ramp up late Thursday night and continue
through Friday night as a shortwave embedded in the northwest
flow aloft moves through the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  79  56  68 /  60   0  30  70
FSM   58  78  54  72 / 100  10  10  70
MLC   57  80  57  73 /  80   0  20  60
BVO   54  78  55  67 /  50   0  40  70
FYV   54  73  54  67 /  90  10  10  80
BYV   54  72  51  67 / 100  10  10  80
MKO   56  77  55  68 /  80  10  20  70
MIO   55  75  53  65 /  90  10  30  80
F10   56  79  55  69 /  70   0  20  60
HHW   58  79  57  74 /  90   0  10  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 10 PM CDT this evening for OKZ054>057-
     059>062-064-067.

AR...None.
&&

LONG TERM....10
Hazardous weather outlook, Apr 22, 1:32 PM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
132 PM CDT Wed Apr 22 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
132 PM CDT Wed Apr 22 2020

...SEVERE STORMS AND FLOODING POSSIBLE THIS AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Far Southeast Oklahoma.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread thunderstorms, a few producing large hail, are ongoing
across eastern Oklahoma and west central Arkansas early this
afternoon. A large hail threat will continue with these storms
until at least late afternoon.

Additional severe storms are likely to develop across southern
Oklahoma around mid afternoon, and move east into southeast
Oklahoma by late afternoon. These storms will pose an elevated to
significant threat of severe weather into early this evening.
Large hail to tennis ball size, damaging winds, and tornadoes,
some possibly strong, are possible with any discrete cells,
especially across far southeast Oklahoma. In addition, storms
may train over the same areas and produce swaths of locally heavy
rainfall, increasing the threat of flash flooding.

Strong east to southeast winds this afternoon may gust to near 30
miles an hour at times.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.
MONDAY and TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorm chances increase again Thursday night into Friday as
an upper level disturbance slides across the region. Any storms
that develop over the region will likely be elevated, and capable
of producing marginally severe hail, especially across southeast
Oklahoma and west central Arkansas on Friday afternoon.

The active pattern continues, with another system expected to
bring chances for storms again by early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 22, 12:50 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1250 PM CDT Wed Apr 22 2020

ARZ029-OKZ075-076-221830-
Sebastian AR-Latimer OK-Le Flore OK-
1250 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN...EAST
CENTRAL LATIMER AND CENTRAL LE FLORE COUNTIES UNTIL 130 PM CDT...

At 1250 PM CDT, a strong thunderstorm was located over Lake Wister
State Park, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Poteau...                         Pocola...
Heavener...                       Spiro...
Panama...                         Mansfield...
Wister...                         Hackett...
Howe...                           Hartford...
Huntington...                     Bonanza...
Red Oak...                        Fanshawe...
Midland...                        Cameron...
Talimena State Park...            Heavener Runestone State Park...
Bengal...                         Lake Wister State Park...

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
west central Arkansas...and southeastern and east central Oklahoma.

LAT...LON 3506 9425 3506 9423 3497 9424 3495 9434
      3496 9437 3494 9439 3495 9441 3493 9443
      3493 9445 3486 9445 3469 9491 3488 9517
      3531 9455 3530 9449 3531 9448 3533 9450
      3535 9448 3507 9422
TIME...MOT...LOC 1750Z 234DEG 48KT 3492 9473
Special weather statement, Apr 22, 12:58 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1258 PM CDT Wed Apr 22 2020

OKZ054-221830-
Osage OK-
1258 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
130 PM CDT...

At 1258 PM CDT, a strong thunderstorm was located near Foraker,
moving northeast at 60 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Grainola...                       Foraker...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Oklahoma.

LAT...LON 3700 9635 3676 9654 3685 9674 3700 9666
TIME...MOT...LOC 1758Z 207DEG 51KT 3691 9658
Special weather statement, Apr 22, 1:36 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
136 PM CDT Wed Apr 22 2020

ARZ001-010-OKZ068-069-221900-
Benton AR-Washington AR-Adair OK-Cherokee OK-
136 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON...NORTHERN ADAIR AND EAST CENTRAL CHEROKEE
COUNTIES UNTIL 200 PM CDT...

At 136 PM CDT, a strong thunderstorm was located 6 miles north of
Christie, moving northeast at 75 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Fayetteville...                   Siloam Springs...
Farmington...                     Tontitown...
Westville...                      West Siloam Springs...
Highfill...                       Watts...
Proctor...                        Cincinnati...
Lake Francis...                   Fairmount...
Savoy...                          Ballard...
Wedington...                      Gallitin...
Wheeler...

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3607 9421 3595 9482 3606 9487 3616 9462
      3616 9456 3619 9457 3628 9434
TIME...MOT...LOC 1836Z 245DEG 63KT 3605 9471
Local storm report, Apr 22, 1:55 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
155 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             GREENWOOD               35.22N 94.26W
04/22/2020  E1.75 INCH       SEBASTIAN          AR   PUBLIC

&&

BLH
Local storm report, Apr 22, 2:15 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     HAIL             WISTER                  34.97N 94.72W
04/22/2020  E1.00 INCH       LE FLORE           OK   PUBLIC

            SOCIAL MEDIA RELAYED BY MEDIA

&&

JDS
Local storm report, Apr 22, 2:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
220 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             CHECOTAH                35.47N 95.52W
04/22/2020  E0.75 INCH       MCINTOSH           OK   STORM CHASER

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:33 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha57 min
Apr 22, 3:06 AM CDTSpecial Weather StatementTSAPittsburg24 min
Apr 22, 3:11 AM CDTFlash Flood WatchTSACraig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more16 hr
Apr 22, 3:25 AM CDTSpecial Weather StatementTSAChoctaw35 min
Apr 22, 5:26 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah34 min
Apr 22, 6:02 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 22, 6:19 AM CDTSpecial Weather StatementTSAPawnee41 min
Apr 22, 6:30 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Apr 22, 6:44 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee35 min
Apr 22, 7:00 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Apr 22, 7:39 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
Apr 22, 8:08 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Rogers, Tulsa, Washington52 min
Apr 22, 8:16 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa29 min
Apr 22, 8:17 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee22 min
Apr 22, 8:30 AM CDTSevere Thunderstorm WarningTSAOsage30 min
Apr 22, 8:31 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Apr 22, 8:34 AM CDTSpecial Weather StatementTSASequoyah41 min
Apr 22, 8:45 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner45 min
Apr 22, 9:06 AM CDTSpecial Weather StatementTSAPushmataha39 min
Apr 22, 9:28 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers21 min
Apr 22, 9:35 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa25 min
Apr 22, 10:05 AM CDTSpecial Weather StatementTSATulsa25 min
Apr 22, 10:08 AM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 22, 10:16 AM CDTSpecial Weather StatementTSACherokee, Muskogee44 min
Apr 22, 10:42 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee48 min
Apr 22, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Apr 22, 11:31 AM CDTSpecial Weather StatementTSAMcIntosh29 min
Apr 22, 11:38 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha37 min
Apr 22, 11:45 AM CDTSevere Thunderstorm WarningTSAMcIntosh30 min
Apr 22, 12:06 PM CDTSpecial Weather StatementTSACreek24 min
Apr 22, 12:10 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Apr 22, 12:13 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee32 min
Apr 22, 12:13 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha47 min
Apr 22, 12:24 PM CDTSpecial Weather StatementTSAOsage36 min
Apr 22, 12:31 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee29 min
Apr 22, 12:50 PM CDTSpecial Weather StatementTSALeFlore40 min
Apr 22, 12:58 PM CDTSpecial Weather StatementTSAOsage32 min
Apr 22, 1:06 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee3 hr
Apr 22, 1:07 PM CDTSevere Thunderstorm WarningTSALeFlore23 min
Apr 22, 1:27 PM CDTSevere Thunderstorm WarningTSALeFlore48 min
Apr 22, 1:36 PM CDTSpecial Weather StatementTSAAdair24 min
Apr 22, 1:50 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 22, 2:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Apr 22, 3:20 PM CDTSpecial Weather StatementTSAKay25 min
Apr 22, 3:43 PM CDTSpecial Weather StatementTSAWashington32 min
Apr 22, 4:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 22, 5:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Apr 22, 5:55 PM CDTTornado WarningTSAChoctaw50 min
Apr 22, 6:00 PM CDTTornado Warning Tornado observedTSAChoctaw, Pushmataha30 min
Apr 22, 6:02 PM CDTSpecial Weather StatementTSAPittsburg43 min
Apr 22, 6:03 PM CDTSpecial Weather StatementTSACreek27 min
Apr 22, 6:08 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg37 min
Apr 22, 6:25 PM CDTSpecial Weather StatementTSARogers, Tulsa50 min
Apr 22, 6:32 PM CDTSpecial Weather StatementTSAChoctaw28 min
Apr 22, 6:40 PM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 22, 6:42 PM CDTSpecial Weather StatementTSALatimer33 min
Apr 22, 6:45 PM CDTSevere Thunderstorm WarningTSAChoctaw45 min
Apr 22, 6:59 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.